# SDR FDEA201811163252

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) OUTBOARD ACTUATOR LUG HOLE BORE FOUND CORROSION.  CORROSIONS AT RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) OUTBOARD   ACTUATOR LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-09 AND EA #: 1-5740-63186 A P2 STEP 1A AND STEP 1 TITLE: WINGS - FLIGHT   SURFACES - EO 1-5750-7-5002 - RH WING - OUTBD FLAP OUTBD HINGE (WING SIDE) -   CORROSION REPAIR. REAPIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA #: 1-5740-  63186 A P2 AND SNRM NO. N00287 FOR WORK DETAILS (WRI: 57-40 / 1732).
